# SDR F3LA200700279

- Difficulty date: October 9, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 15,114 hours, 7,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Unknown
- Location: R2 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT FROM KDEN TO KSTL, FLIGHT CREW REPORTED SLIDE ARMING LEVER ON R2 DOOR POPPED OUT DURING FLIGHT.  THE FWD F/A PANEL REGISTERED IT AS DISENGAGED, WHICH WAS CONFIRMED ON THE ECAM PAGE.  AIRCRAFT WAS FERRIED ON THE RETURN TRIP TO KDEN.  MAINTENANCE ADJUSTED THE R2 DOOR ESCAPE SLIDE AND GIRT BAR FITTINGS IAW AMM 52-13-00-820-057.  PRESSURIZED AIRCRAFT IAW AMM 05-53-00-780-002-01.  DOOR OPERATION AND INDICATION NORMAL.  PERFORMED OPERATIONAL CHECK FLIGHT AND DISCREPANCY DID NOT DUPLICATE.
